Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan. Algorithme de finitude
Annales de l'Institut Fourier, Volume 41 (1991) no. 3, p. 719-753

Using the Normalisation Theorem of Mourtada (Lect. Notes. in Math., no 1445, pp. 272-314), we show that generic hyperbolic polycycles are of finite cyclicity in C families of vector fields on the plane. A consequence is that the Hilbert 16th problem is locally true in some open and dense subset of the space of polynomial vector fields on the plane of degree less than or equal to n.

Utilisant le Théorème de Normalisation de Mourtada (Lect. Notes. in Math., no 1445, pp. 272-314), on montre que les polycycles hyperboliques et génériques sont de cyclicité finie dans les familles C de champs de vecteurs du plan. Ceci implique que le 16e problème de Hilbert est localement vrai sur un ouvert dense dans l’espace des champs de vecteurs polynomiaux du plan de degré n.

@article{AIF_1991__41_3_719_0,
     author = {Mourtada, Abderaouf},
     title = {Cyclicit\'e finie des polycycles hyperboliques de champs de vecteurs du plan. Algorithme de finitude},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {3},
     year = {1991},
     pages = {719-753},
     doi = {10.5802/aif.1271},
     zbl = {0725.58032},
     mrnumber = {93e:58155},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1991__41_3_719_0}
}
Mourtada, Abderaouf. Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan. Algorithme de finitude. Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 719-753. doi : 10.5802/aif.1271. http://www.numdam.org/item/AIF_1991__41_3_719_0/

[A] A.A. Andronov, E.A. Leontovitch, I.I. Gordon and A.G. Maier, Theory of bifurcation of dynamical systems on the plane, Israel program of scientific translations, Jerusalem, 1971.

[B] N. Bautin, On the number of limit cycles appearing with variations of the coefficients from an equilibrium state of the type of a focus or a center, Mat. Sb. (N.S), 30 (72) (1952), 181-196. | MR 13,652a | Zbl 0059.08201

[EMMR] J. Ecalle, J. Martinet, R. Moussu, J.P. Ramis, Non-accumulation de cycles limites, C.R.A.S., t. 304, série I, n° 14 (1987), (I) : 375-378, (II) : 431-434. | MR 89i:58121a | Zbl 0615.58011

[FP] J.P. Françoise and C.C. Pugh, Keeping track of limit cycles, Journal of Diff. Eq., 65 (1986), 139-157. | MR 88a:58162 | Zbl 0602.34019

[I] Yu. Il'Yashenko, Ycπ, Man. Hayk., 42, 3 (1987), 223.

[L] L.A. Cherkas, Structure Of A Successor Function In The Neighborhood Of A Separatrix Of A Perturbed Analytic Autonomous System In The Plan, Translated From Differentsial'nye Uravneniya, Vol. 17, n° 3, March. 1981, pp. 469-478. | MR 82i:34029 | Zbl 0503.34019

[M1] A. Mourtada, Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan- Mise sous forme normale, L.N.M., Proceeding Luminy 1989 (Bifurcations of planar vector fields), Ed. J.P. Françoise et R. Roussarie, n° 1445, pp. 272-314. | Zbl 0719.58031

[M2] A. Mourtada, Bifurcation de cycles limites au voisinage de polycycles hyperboliques et génériques à trois sommets, Preprint-Dijon (1990).

[M3] A. Mourtada, Bifurcation de cycles limites au voisinage de polycycles hyperboliques et génériques à quatre sommets, Preprint-Dijon (1990).

[M4] A. Mourtada, Polycycles hyperboliques et génériques à trois ou quatre sommets, Thèse-Dijon.

[M5] A. Mourtada, Déformations verselles de polycycles hyperboliques à quatre sommets de cyclicité cinq dans les familles génériques, Preprint-Dijon (1990).

[P] J. Palis, Jr, W. De Melo, Geometric theory of dynamical systems, Springer-Verlag, New-york, Heidelberg, Berlin.

[R] R. Roussarie, A note on finite cyclicity property and Hilbert's 16th problem, Dynamical systems (proc. Chilean symp., Valparaiso 1986), L.N.M. n° 1331, ed. R. Barmon, R. Labarca and J. Palis, Jr, (Berlin : Springer) 1988, pp. 161-168. | MR 90b:58227 | Zbl 0676.58046